Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: banner.jpg 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

Related Links

 

 

 

 

Vietnam Journal of Mathematics 34:3(2006) 307-316

 Polar Coordinates on H-type Groups and Applications

Junqiang Han and Pengcheng Niu

Abstract.  In this paper we construct polar coordinates on H-type groups. As applications, we explicitly compute the volume of the ball in the sense of the distance and the constant in the fundamental solution of p-sub-Laplacian on the H-type group. Also, we prove some nonexistence results of weak solutions for a degenerate elliptic inequality on the H-type group.

 

2000 Mathematics Subject Classification: 35R45, 35J70.

Keywords: H-type group, polar coordinate, nonexistence, degenerate elliptic inequality.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013